# SDR DALA2023110309050

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N332DN
- Make and model: Airbus A321-213
- Aircraft serial: 7973
- Aircraft time: 17,496 hours, 7,806 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3032 ELONGATED HOLE ON BOTTOM SKIN RH WING BTW RIB13 TO RIB 14. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR LOC. RH WING BTW RIB13 TO RIB14 ON ACCESS 640HB AS PER A321 SRM 57-21. (0045815)
